# SDR AMTA200401384

- Difficulty date: November 7, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Eng Bleed Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT BLEED  (ENGINE) LIGHT CAME ON AT 80 KIAS ALSO ON EICAS ABORTED AC TAKEOFF.  DEFERRED.
